| Catalog Number |
1012445-20 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Visual inspections were performed on the returned device.The reported separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined the reported separation appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat an unknown coronary lesion.When the nc trek rx 2.0 x 20 mm delivery system was being loaded on the guide wire, the proximal shaft broke in two outside the patient.The device was removed without reported issue.There was no reported adverse patient effect or a clinically significant delay in the procedure.Another nc trek was used to complete the procedure.No additional information was provided.